# SDR REXA2022011900018

- Difficulty date: January 3, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6703217211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL BETWEEN FS 280 AND FS 319 IS CORRODED IN MULTIPLE PLACES. - REMOVED AND INSTALLED RH FLOOR SILL BETWEEN FS 280 TO FS 319 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-13-001-001-A01 AND LOCATED AND DRILLED NEW RH FLOOR SILL FROM FS 280 TO FS 319 IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED SPLICE ANGLE IAW CRJ 700 SRM 51-42-13-001-001-A01 AND 51-42-06-001-001-A01. WVAC EMP #7358
